# SDR SOKF20131213012

- Difficulty date: December 11, 2013
- Submitted: December 13, 2013
- Operation: Air carrier
- Aircraft: N937TA
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 221
- Aircraft time: 10,854 hours, 7,630 cycles
- Engine: Ge CF3410E6
- Engine time: 10,854 hours, 7,630 cycles
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Torque Tube
- Condition: Disconnected
- Location: Le Slat
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING CLIMB FROM SAL TO TGU THE AIRCRAFT RETURN TO SAL STATION DUE SLAT FAIL CAS MESSAGE.  AT SAL STATION PERFORMED FIM TASK CARD 27-81-00-220-801-A600 & FOUND RT TORQUE TUBE DISCONNECTED.  INSPECTED & RECONNECTED TORQUE TUBE IAW AMM 27-81-03, PERFORMED CMC CLEAR INHIBITS IAW AMM 45-45-00-970-805-A/200 AND SLAT OPERATIONAL TEST IAW AMM 27-80-00-710-801-A/500 OK NORMAL.  DUE PILOT REPORT SINK RATES 300FPM DURING LANDING WAS VERIFIED IAW AMM 05-50-27-210-89-A 600 OK NORMAL.  NO ACTION WAS REQUIRED. THE AIRCRAFT RETURN TO NORMAL OPERATION.
